MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; BREATHING CIRCUIT

FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; BREATHING CIRCUIT
Model Number RT330
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) fisher & paykel (f&p) healthcare is currently in the process of completing our investigation.We will provide a follow up report upon completion of our investigation.
 
Event or Problem Description
A distributor reported on behalf of a healthcare facility in china that an mr290v vented autofeed humidification chamber provided with an rt330 optiflow tubing kit was leaking water between the base and the dome of the chamber before patient use.There was no patient harm reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(6).Method: the subject mr290v vented autofeed humidification chamber provided with an rt330 optiflow tubing kit, additional information, and photographs were requested to be provided to fisher & paykel (f&p) healthcare in new zealand for evaluation.Results: the subject mr290v vented autofeed humidification chamber was not returned to f&p healthcare for evaluation.A review of a provided photograph and video of the subject mr290v vented autofeed humidification chamber confirmed the presence of a water leak between the base and dome of the chamber.No damage to the device was visible in the provided photograph or video.Conclusion: based on the information provided by the healthcare facility and without the return of the device, we are unable to determine the cause of the leak.As part of design validation and verification activities, all f&p healthcare products are tested to ensure they meet documented product requirements and specifications.These requirements and specifications encompass user needs, performance requirements, international product standards as well as quality system requirements.Every mr290v vented autofeed humidification chamber is pressure tested following the manufacturing process to check for any leaks present in the chamber dome due to cracks and other causes.Any chamber which fails this test is rejected.In addition, the pressure test is followed by a visual inspection of each chamber.No cracks in the chamber dome are acceptable.Any chamber that fails this inspection is rejected.The subject mr290v vented autofeed humidification chamber and breathing circuit kit would have met the required specification at the time of production.The user instructions for the rt330 optiflow tubing kit state the following: do not use the chamber if the seals are not intact when received, or if it has been dropped.Visually inspect breathing sets for damage (e.G.Crushed tube or cracked connector) before use and replace if damaged.Appropriate patient monitoring (e.G.Oxygen saturation) must be used at all times.Ensure appropriate ventilator or flow source alarms are set before connecting breathing set to patient.Ensure there is a water supply connected to the chamber and that water is present within the chamber.The use of breathing circuits, chambers, accessories, or combinations which are not approved by fisher & paykel healthcare may result in poor humidification system performance, ventilator malfunction and harm to the patient/user.

Brand Name
FISHER & PAYKEL HEALTHCARE
Common Device Name
BREATHING CIRCUIT
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key23009518
Report Number9611451-2025-00859
Device Sequence Number9702198
Product Code BTT
UDI-Device Identifier09420012431066
UDI-Public(01)09420012431066(10)2103390566(11)241004(17)291004
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K020332
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRT330
Device Catalogue NumberRT330
Device Lot Number2103390566
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2025
Supplement Date Received by Manufacturer11/10/2025
Initial Report FDA Received Date09/09/2025
Supplement Report FDA Received Date11/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown